Hide menu

Publications

(a) Books
[1] Generalized diffusion operators, Akademie Verlag Berlin/Wiley VCH, ``Mathematical Research", Vol. 75 (1993), 120 p. (ISBN 3-05-501617-3, ISSN 0138-3019)
[2] Econometrics, Mathematical Theory and Applications (German: Ökonometrie, Mathematische Theorie und Anwendungen), Verlag Vieweg Wiesbaden/Springer (2001), VIII+330 p. (ISBN 352803176X)

(b) Diploma, Ph.D., Habilitation (second Ph.D. degree) Theses
[3] On the rate of convergence of the distribution of the integrated periodogram to the normal distribution (germ.), Diploma thesis, Dresden University of Technology (1983), 79 p.
[4] Generalized second order differential operators and nonconservative one-dimensional quasi- diffusion processes (germ.), Ph.D. thesis, University of Jena (1988), 105 p.
[5] Linear operators, bilinear forms, and Markov processes, Habilitation thesis, University of Jena (1996), 166 p.

(c) Articles in Journals
[6] A class of procedures to compute the optimal value function in a Markovian decision problem, Optimization 17 3 (1986), 399-409.
[7] Generalized second order differential operators, Mathematische Nachrichten 152 (1991), 229-245.
[8] Classification of boundaries of diffusions (russ.), Ukrainian Mathematical Journal 43 5, (1991), 626-631.
[9] Constructions and generators of one-dimensional quasidiffusions with applications to selfaffine diffusions and Brownian motion on the Cantor set, Stochastics and Stochastic Reports 42 (1993), 93-114.
[10] Geometrical structures induced by continuous strong Markov processes associated with generalized second order elliptic differential operators, Stochastics and Stochastic Reports 47 (1994), 103-120.
[11] (with N.I. Portenko) On a class of perturbations of the generator of the stable process, Theory of Probability and Mathematical Statistics 52 (1995), 102-111.
[12] (with L. Ritter) The limiting power of the Durbin-Watson test, Communications in Statistics: Theory and Methods 29 (2000), 2665 - 2676.
[13] A clat Copy of the Ornstein-Uhlenbeck operator on the path space over a Riemannian manifold, Infinite Dimensional Analysis and Quantum Probability 5, No. 3 (2002) 351-394. World Scientific
[14] Closability of positive symmetric bilinear forms with applications to classical and stable forms, Osaka Journal of Mathematics 40, No. 3 (2003) 563-594. OJM
[15] (with Uta Freiberg) Zeros of the eigenfunctions of a class of generalized second order differential operators on the Cantor set, Mathematische Nachrichten 265 (2004) 3-14. Wiley Online Library
[16] A class of processes on the path space over a compact Riemannian manifold with unbounded diffusion, Transactions of the American Mathematical Society 356, No. 9 (2004), 3751-3767. American Mathematical Society
[17] A Stationary Fleming-Viot type Brownian particle system, Mathematische Zeitschrift, 263, No. 3 (2009), 541-581. SpringerLink
[18] Weak Convergence of n-Particle Systems Using Bilinear Forms, Milan Journal of Mathematics 81, No. 1 (2013), 37-77. SpringerLink arxiv, pdf
[19] Absolute Continuity under Time Shift for Ornstein-Uhlenbeck type Processes with Delay or Anticipation, Communications in Stochastic Analysis 8, No. 4 (2014), 439-448. COSA, arxiv, pdf
[20] (with John Karlsson) A class of infinite dimensional stochastic processes with unbounded diffusion, Stochastics 87, No. 3 (2015), 424-457. Taylor & Francis arxiv, pdf
[21] Mosco Type Convergence of Bilinear Forms and Weak Convergence of n-Particle Systems, Potential Analysis 43, No. 2 (2015), 241-267. SpringerLink, arxiv, pdf
[22] (with John Karlsson) Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion - Approximation, quadratic variation, and Itô formula, Mathematische Nachrichten 289, No. 17-18 (2016), 2192–2222. Wiley Online Library, arxiv, pdf
[23] Absolute Continuity under Time Shift of Trajectories and Related Stochastic Calculus, Memoirs of the American Mathematical Society 249, No. 1185 (2017), 135 pp. American Mathematical Society , arxiv, pdf

(d) Conference Proceedings
[24] Generalized second order differential operators and nonconservative quasidiffusions with natural boundaries, in H.J. Engelbert, W. Schmidt (eds.) Stochastic Differential Systems, Lecture Notes in Control and Information Sciences 96, 164-175, Springer: Berlin Heidelberg New York London Paris Tokyo (1987).
[25] Generators and geometrical structures of continuous strong Markov processes in Rd, in M. Dozzi, H.J. Engelbert, D. Nualart (eds.) Stochastic Processes and Related Topics, Mathematical Research 61, 81-87, Akademie Verlag Berlin (1991).
[26] (with G. Müller, M. Roth und A. Stock) Mathematical models of plasmid partitioning in unicellular bacteria and streptomyces, in D. Noak, H. Krügel, S. Baumberg (eds.) Genetics and Product Formation in Streptomyces, 315-320, Plenum Publishing Corp., New York and London (1991).
[27] Multidimensional continuous strong Markov processes with transition densities, in H.J. Engelbert, I. Karatzas, M. Röckner (eds.) Stochastic Processes and Optimal Control, Stochastics Monographs 7, 115-136, Gordon and Breach Science Publishers (1993).
[28] Generalized second order partial differential operators in analysis and probability, in H.J. Engelbert, H. Föllmer, J. Zabczyk (eds.) Stochastic Processes and Related Topics, Stochastics Monographs 10, 49-60, Gordon and Breach Science Publishers (1996).
[29] (with Uta Freiberg) On the Zeros of Eigenfunctions of the Generator of a Gap Diffusion, in S. Albeverio, Z.-M. Ma, M. Röckner (eds.) Recent Developments in Stochastic Analysis and related topics, Proceedings of the First Sino-german meeting on stochastic analysis - satellite conference of the ICM, Bejing, PR China, 2002, 182-198, World Scientific (2004).

(f) Research Reports
[30] (with J. Groh) Über nichtkonservative verallgemeinerte Differentialoperatoren zweiter Ordnung, Forschungsergebnisse FSU, N/85/3, 20 p.
[31] (with J. Groh) Darstellung linearer Operatoren als verallgemeinerte Differentialoperatoren zweiter Ordnung, Forschungsergebnisse FSU, N/85/27, 20 p.
[32] Linear local operators satisfying the local maximum principle and associated Markov processes and geometrical structures in in Rd I-IV, Forschungsergebnisse FSU, Math/91/4, 85 p.
[33] Closability of positive symmetric bilinear forms under non- regularity assumptions and its probabilistic counterpart, Publikationen des SFB 256 (Bonn) 394 (1995), 50 p.


Lectures and Posters

(a) Lectures at Conferences
May 1986 5th IFIP Working Conference ``Stochastic Differential Systems", Eisenach
August 1990 2nd World Congress of the Bernoulli Society, Uppsala
September 1990 19th Conference on Stochastic Processes and their Applications, Eisenach
September 1991 (with G. Müller, M. Roth, and A. Stock, lecture delivered by G. Müller): 7th VAAM Workshop ``Biology of Streptomyces" Stuttgart Hohenheim
January 1992 3rd European Symposium on Analysis and Probability, Paris
June 1993 22nd Conference on Stochastic Processes and their Applications, Amsterdam
October 1994 5th European Symposium on Analysis and Probability, Bonn
April 1996 International Conference on Stochastic Differential Geometry and Infinite Dimensional Analysis, Hangzhou (China)
January 2000 AMS Conference, Washington D.C.
June 2001 International Conference on Stochastic Analysis, Lvov (Ukrain)
July/August 2002 4th IMS Probability Symposium, Banff (Canada)
July 2004 6th World Congress of the Bernoully Society for Mathematical Statistics and Probability and 67th Annual Meeting of the Institute of Mathematical Statistics, Barcelona (Spain)
June 2005 30th Conference on Stochastic Processes and their Applications, Santa Barbara, CA
October 2013 Conference on Stochastic Analysis and Applications, Hammamet (Tunisia)
May 2015 Conference Probability and Analysis, Bedlewo (Polen)
upcoming: July 2017 39th Conference on Stochastic Processes and their Applications, Moscow (Russia)

numerous talks presented at workshops, meetings, etc.

(b) Posters
May 1990 (with G. Müller, M. Roth, and A. Stock): Genetics and Product Formation in Streptomyces, Erfurt
August 1991 (with G. Müller, M. Roth, and A. Stock, presented by M. Roth): International Symposium on Biology of Actinomycetes, (ISBA 1991) Madison

Page responsible: jorg-uwe.lobus@liu.se
Last updated: 2017-06-18